# SDR SWAA2022021170524

- Difficulty date: February 9, 2022
- Submitted: February 11, 2022
- Operation: Air carrier
- Aircraft: N791SW
- Make and model: Boeing 737*
- Aircraft serial: 27886
- Aircraft time: 67,919 hours, 39,948 cycles
- System (JASC): 2565 · Escape Slide
- Part: Girt Bar
- Condition: Out Of Position
- Location: L2 Door
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L-2 DOOR SLIDE GIRT BAR GIRT TOO LONG; NEEDS REINSTALLED. ; / [01] REINSTALLED L-2 DOOR SLIDE GIRT BAR PER MT 725-61-06
